# SDR DALA2023070505419

- Difficulty date: June 22, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 OUT OF LIMITS ROTARY SNUBBER PIN EXTENSION AT R1 DOOR OF CABIN PAX. CORRECTIVE ACTION: SUMMARY OF NRC 00434: SNUBBER WAS REPLACED BY SERVICEABLE SNUBBER ON, PER B757-200 AMM 52-11-10. (2829708)
